# SDR ASAA2024111953979

- Difficulty date: November 19, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 39,868 hours, 12,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISED ROW 16A OVERWING EXIT SIGN COVER FELL OFF. THIS SIGN IS LOCATED JUST BELOW AND TO THE RIGHT OF THE OVERWING EXIT. GROUNDED - YES. INSTALLED ROW 16A OVERWING EXIT SIGN COVER LOCATED JUST BELOW AND TO THE RIGHT OF THE OVERWING EXIT PER ASA B737-900ER AMM 33-51-01-960-802.
